# SDR HALA20240405019

- Difficulty date: April 2, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 38,829 hours, 65,973 cycles
- Engine: Rroyce BR700715A130
- Engine time: 29,384 hours, 68,217 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Indication Sys
- Part number: UNKNOWN
- Condition: False Indication
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

HYD L TEMP HI INDICATION DURING TAXI ONTO RUNWAY EXIT RUNWAY RETURN TO GATE AFTER CYCLING FLIGHT CONTROLS AND INDICATION REMAINING. PERFORMED FIM 29-30 TASK 803 TO STEP D(2) NEED TO CONTINUE FROM STEP D(3) ENG RUN 24094  4/2/24  RAN #1 ENG & OPERATED L HYD SYSTEM PER FIM 29-30, NO HYD TEMP HI NOTED.  OK FOR SERVICE
